JournalsprimsVol. 29, No. 4pp. 511–533

General Integral Representation of the Holomorphic Functions on the Analytic Subvariety

  • Shu Jin Chen

    Xiamen University, Xiamen, Fujian, China
General Integral Representation of the Holomorphic Functions on the Analytic Subvariety cover
Download PDF

Cite this article

Shu Jin Chen, General Integral Representation of the Holomorphic Functions on the Analytic Subvariety. Publ. Res. Inst. Math. Sci. 29 (1993), no. 4, pp. 511–533

DOI 10.2977/PRIMS/1195166741